Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS Jacksonville, FL

March 23, 2012Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 23, 2012, 6:18 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2012, 6:18 PM EDT (22:18 UTC)
Expired
Mar 23, 2012, 7:00 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 37 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS52 KJAX 232218
SVRJAX
FLC089-GAC039-232300-
/O.NEW.KJAX.SV.W.0027.120323T2218Z-120323T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
  NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 700 PM EDT

* AT 618 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HILLIARD...AND MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
  FERRY AND KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3094 8177 3076 8161 3063 8191 3075 8198
TIME...MOT...LOC 2218Z 238DEG 9KT 3075 8187

$$

PETERSON
1 follow-up statement
865 
WWUS52 KJAX 232251
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
651 PM EDT FRI MAR 23 2012

FLC089-GAC039-232301-
/O.EXP.KJAX.SV.W.0027.000000T0000Z-120323T2300Z/
CAMDEN GA-NASSAU FL-
651 PM EDT FRI MAR 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NASSAU AND
SOUTHWESTERN CAMDEN COUNTIES WILL EXPIRE AT 700 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3094 8177 3076 8161 3063 8191 3075 8198
TIME...MOT...LOC 2251Z 238DEG 9KT 3079 8179

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:41 PM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Mar 23, 2:41 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT FRI MAR 23 2012

.NEAR TERM...

ISOLATED TO SCT CONVECTION WILL CONTINUE THROUGH THE LATE AFTERNOON
HOURS...WITH POSSIBLE NMRS SHOWERS AND SCT TSTMS OVER INLAND
SE GA BY 21Z-00Z AS A SHORTWAVE TROUGH SHOWN BY NUMERICAL GUIDANCE
MOVES THROUGH SE GA. TEMPS HAVE REACHED THE MID 80S OVER A SIZABLE PORTION
OF THE AREA AND DEWPOINTS HAVE BEEN KNOCKED DOWN BY THE DEEPER MIXING
AS NOTED BY SOME DEWPOINTS IN THE UPPER 50S TO NEAR 60 IN OVER A FEW
NE FL ZONES. RECORD HIGH TEMP POSSIBLE AT ALMA WHERE CURRENT
RECORD STANDS AT 85 DEG (FROM 2011). AN ISOLD STRONG STORM CANNOT
BE RULED OUT BASED ON INSTABILITY OF 1500-2000J/KG...THROUGH
ABOUT 8 PM THIS EVENING.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

ALTHOUGH MOST CONVECTION WILL DISSIPATE SHORTLY AFTER SUNSET...THE
ARRIVAL OF MID LEVEL SHORT WAVE ENERGY IS EXPECTED TO KEEP
SOME CONVECTION GOING THROUGH THE NIGHT. SHORT WAVE ENERGY IN
ADDITION TO THE APPROACH OF A COLD FRONT WILL ACT TO INCREASE
CONVECTION SATURDAY AFTERNOON...ESPECIALLY ACROSS SE GA WHERE THE
BETTER DYNAMICS WILL BE FOCUSED.

THIS UPPER LOW WILL SLOWLY MOVE SOUTHEAST OF THE REGION THROUGH
SUNDAY...CONTINUING TO INSPIRE CONVECTION INTO SUNDAY MORNING. A
DRIER...AND SLIGHTLY COOLER AIRMASS WILL THEN SETTLE IN FOR THE
START OF THE WEEK. HAVE STAYED CLOSE TO THE MAV GUIDANCE FOR TEMPS
THIS PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

HIGH PRESSURE RIDGE WILL MOVE TOWARD THE EAST COAST TUESDAY NIGHT
AND OVER THE WESTERN ATLANTIC ON WEDNESDAY. THE REGION IS EXPECTED
TO REMAIN DRY THROUGH MID WEEK...BUT WITH ONSHORE FLOW COULD NOT
RULE OUT A FEW COASTAL SHOWERS WEDNESDAY. A TROUGH WILL SLIDE DOWN
THE EAST COAST TOWARD THE REGION ON THURSDAY...WHICH COULD BRING A
LITTLE BETTER CHANCE FOR SHOWERS...ALTHOUGH MOST OF THE ENERGY
STAYS TO THE NORTHEAST.

&&

.AVIATION...

SCT-BKN CU NEAR 4-6 KFT EXPECTED THROUGH THE AFTN WITH LOCAL
AREAS OF MVFR VSBY/CIG IN SHOWER OR POSSIBLE TSRA. DUE TO GENERALLY
RAIN CHANCE PROBS OF LESS THAN 50% AT TAF SITES...HAVE USED ONLY
VCTS OR TEMPO GROUP. TAF WILL LIKELY NEED REFINING IF A HIGHER COVERAGE
OF SHRA AND TSRA DEVELOP. MOST OF THE CONVECTION SHOULD WANE AFTER 01Z...
THOUGH SOME HIGHER CHANCES WILL LINGER OVER SE GA WHERE WILL CARRY VCSH
LATE INTO THE NIGHT. BRIEF PERIOD OF MVFR VSBY POSSIBLE AT GNV EARLY
SAT MORNING. AS FRONT APPROACHES THE REGION BY MIDDAY SAT...WENT WITH
VCSH AND CB MENTION FOR NOW.

&&

.MARINE...

SLY FLOW INCREASES A BIT TONIGHT BUT MAY BE JUST BELOW SCEC
CRITERIA FOR WINDS. WINDS SHIFT TO MORE SWLY AHEAD OF THE FRONT ON SAT
WITH HEADLINES POSSIBLE THROUGH SUN MAINLY DUE TO WIND AS SWLY
WINDS INCREASE. WINDS SHIFT TO WLY AND NW SUN BEHIND THE FRONTAL PASSAGE
STILL AROUND 15-20 KT AT TIMES. MORE NLY FLOW ON MON AND THEN NE TUE BELOW
20 KT.

RIP CURRENTS: MODERATE RISK FOR TODAY CONTS WITH ELY SWELLS OF
ABOUT 3 FT PER LATEST BUOY REPORT AND PERIOD OF 8 SECONDS.
ATTM...LOW RISK FOR SAT BUT SOME SWELL ACTION AND DECENT SURF
STILL POSSIBLE FOR AREA BEACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  82  56  79 /  40  60  50  20
SSI  63  77  60  75 /  40  60  60  30
JAX  62  83  59  81 /  40  60  60  30
SGJ  66  81  63  78 /  30  60  50  30
GNV  61  83  60  80 /  30  50  50  20
OCF  61  85  61  83 /  30  40  50  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE/SHASHY
Hazardous weather outlook, Mar 23, 9:33 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 AM EDT FRI MAR 23 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-240930-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
933 AM EDT FRI MAR 23 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.

...MODERATE RISK OF RIP CURRENTS TODAY...

...SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING...

...SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT...

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER INLAND AREAS THIS
AFTERNOON AND EVENING. THE MAIN CONCERNS WITH ANY STORMS WILL BE
LIGHTNING...GUSTY WINDS AND SMALL HAIL. STORM MOTION WILL BE TO
THE EAST AT 5 TO 10 MPH.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO ONSHORE
WINDS AND EASTERLY SWELLS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A COLD FRONT WILL CROSS THE AREA SATURDAY AFTERNOON AND NIGHT. SOME
OF THE STORMS COULD BECOME STRONG TO LOCALLY SEVERE...WITH HAIL
AND DAMAGING WINDS THE MAIN THREATS MAINLY OVER SOUTHEAST GEORGIA.
BREEZY CONDITIONS WILL PREVAIL IN THE WAKE OF THE FRONT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Mar 23, 5:30 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT FRI MAR 23 2012

FLZ036-037-040-232215-
ALACHUA-MARION-PUTNAM-
530 PM EDT FRI MAR 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN ALACHUA...EXTREME SOUTHWESTERN PUTNAM AND NORTHERN
MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 615 PM EDT...

AT 530 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF FORT MCCOY...
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
FORT MCCOY THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2949 8192 2935 8186 2935 8208 2947 8213
TIME...MOT...LOC 2130Z 248DEG 2KT 2942 8200

PETERSON
Special weather statement, Mar 23, 5:40 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT FRI MAR 23 2012

GAZ135-232230-
APPLING-
540 PM EDT FRI MAR 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
APPLING COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 630 PM EDT...

AT 540 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF PLANT HATCH...
MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS JUST EAST OF PLANT HATCH THROUGH 630 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8233 3194 8228 3191 8222 3191 8213
      3189 8212 3190 8212 3190 8211 3186 8210
      3179 8229 3194 8240 3195 8237
TIME...MOT...LOC 2140Z 238DEG 10KT 3191 8225

PETERSON
Special weather statement, Mar 23, 5:49 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT FRI MAR 23 2012

FLZ032-037-232230-
CLAY-PUTNAM-
549 PM EDT FRI MAR 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 630 PM EDT...

AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES SOUTH OF PENNEY FARMS...OR 15
MILES NORTHEAST OF MELROSE...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS AND BOSTWICK
THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3005 8173 2978 8161 2972 8185 2986 8197
TIME...MOT...LOC 2149Z 233DEG 6KT 2984 8183

PETERSON
Special weather statement, Mar 23, 5:56 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
556 PM EDT FRI MAR 23 2012

FLZ024-025-232245-
DUVAL-NASSAU-
556 PM EDT FRI MAR 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 645 PM EDT...

AT 556 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF NORMANDY...OR 8
MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING NORTHEAST AT 10 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NORMANDY...
JACKSONVILLE HEIGHTS...SAN MARCO...RIVERSIDE...RATLIFF...DOWNTOWN
JACKSONVILLE...TALLYRAND...ARLINGTON AND JACKSONVILLE INTERNATIONAL
AIRPORT THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8170 3033 8157 3025 8179 3045 8196
TIME...MOT...LOC 2156Z 232DEG 11KT 3037 8177

PETERSON
Special weather statement, Mar 23, 6:00 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EDT FRI MAR 23 2012

FLZ025-032-033-232245-
CLAY-DUVAL-ST. JOHNS-
600 PM EDT FRI MAR 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...EXTREME NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...

AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LAKESIDE...MOVING EAST
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
MIDDLEBURG...ASBURY LAKE...LAKESIDE...DOCTORS INLET...BELLAIR AND
ORANGE PARK THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3026 8173 3006 8165 3002 8191 3024 8197
TIME...MOT...LOC 2200Z 262DEG 9KT 3016 8185

PETERSON
Special weather statement, Mar 23, 6:03 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT FRI MAR 23 2012

FLZ024-GAZ164>166-232245-
CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
603 PM EDT FRI MAR 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...SOUTHWESTERN CAMDEN AND NORTHWESTERN NASSAU COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...

AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HILLIARD...MOVING EAST AT 10 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HILLIARD...
CALLAHAN AND KINGS FERRY THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3093 8181 3063 8161 3046 8196 3079 8204
TIME...MOT...LOC 2203Z 252DEG 15KT 3070 8189

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:02 PM EDTSpecial Weather StatementJAXSuwannee43 min
Mar 23, 3:41 PM EDTSpecial Weather StatementJAXUnion49 min
Mar 23, 3:46 PM EDTSpecial Weather StatementJAXColumbia44 min
Mar 23, 4:01 PM EDTSpecial Weather StatementJAXMarion44 min
Mar 23, 4:54 PM EDTSpecial Weather StatementJAXBaker51 min
Mar 23, 5:19 PM EDTSpecial Weather StatementJAXBradford41 min
Mar 23, 5:30 PM EDTSpecial Weather StatementJAXMarion45 min
Mar 23, 5:49 PM EDTSpecial Weather StatementJAXClay41 min
Mar 23, 5:56 PM EDTSpecial Weather StatementJAXDuval49 min
Mar 23, 6:00 PM EDTSpecial Weather StatementJAXClay45 min
Mar 23, 6:03 PM EDTSpecial Weather StatementJAXNassau42 min
Mar 23, 6:26 PM EDTSpecial Weather StatementJAXDuval49 min
Mar 23, 4:39 PM EDTSpecial Weather StatementJAXCamden51 min
Mar 23, 5:22 PM EDTSpecial Weather StatementJAXCharlton38 min
Mar 23, 5:40 PM EDTSpecial Weather StatementJAXAppling50 min
Mar 23, 6:55 PM EDTSpecial Weather StatementJAXAppling50 min
Mar 23, 7:38 PM EDTSpecial Weather StatementJAXWayne52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.